# SDR 97ZZZX573

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74DH
- Make and model: Cessna 414
- Aircraft serial: 4140948
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Exhaust Wye
- Part number: 99102998
- Condition: Cracked
- Location: Outlet Tube
- Part time: 520 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TURBO EXHAUST WYE RECEIVED FOR INSP AND REPAIR.  FOUND UNIT HAD A CRACK AROUND WELD ON OUTLET TUBE SIDE.  IT WAS EVIDENT TUBE AND INTERNAL DIVIDER HAD BEEN REPLACED.  IMPROPER MATERIALS HAD BEEN UTILIZED IN THE FABRICATION OF THE OUTLET TUBE AND DIIVDER.
